# SDR USAAF97041

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 201251226
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF/PHL - FLT 871 - AFTER TAKEOFF, GEAR WOULD NOT RETRACT AND GEAR WARNING INDICATED.  AT 400 FEET 'AIR/GND SENSOR' WARNING APPEARED ON MFDU.  FLIGHT RETURNED TO BUF WITHOUT FURTHER INCIDENT.  AIRCRAFT FERRIED GEAR DOWN TO PIT FOR MAINTENANCE.  MAINTENANCE REPLACED LEFT INBOARD MAIN GEAR PROXIMITY SENSOR DUE TO BEING BROKEN.  GEAR SWING PERFORMED.  OPERATIONAL CHECK GOOD.  (X)
